# SDR SWAA2017011311150

- Difficulty date: December 26, 2016
- Submitted: January 16, 2017
- Operation: Air carrier
- Aircraft: N401WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29813
- Aircraft time: 56,178 hours, 32,602 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 7 SLAT LOWER SURFACE CRACKED IN SKIN AROUND ACTUATOR RIBS.   REPAIRED SKIN IAW SRM.
